Alert archive / Florida / Wind Advisories in 2013

Wind Advisory 7, NWS Jacksonville, FL

May 3, 2013Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this wind advisory at May 3, 2013, 3:31 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 3, 2013, 3:31 AM EDT (07:31 UTC)
Expired
May 4, 2013, 3:29 AM EDT
In force
24 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WWUS72 KJAX 030731
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 AM EDT FRI MAY 3 2013


FLZ024-025-033-038-GAZ154-166-032000-
/O.CAN.KJAX.LW.Y.0021.000000T0000Z-130504T0400Z/
/O.NEW.KJAX.WI.Y.0007.130503T0731Z-130504T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
331 AM EDT FRI MAY 3 2013

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE LAKE
WIND ADVISORY HAS BEEN CANCELLED. 

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 25 MPH...WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

FLZ023-030>032-037-GAZ136-152-153-164-165-032000-
/O.NEW.KJAX.LW.Y.0022.130503T0731Z-130504T1000Z/
BAKER-UNION-BRADFORD-CLAY-PUTNAM-WAYNE-BRANTLEY-INLAND GLYNN-
CHARLTON-INLAND CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...PALATKA...JESUP...NAHUNTA...FOLKSTON...
WOODBINE
331 AM EDT FRI MAY 3 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. 

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS
  SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
3 follow-up statements
128 
WWUS72 KJAX 031811
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT FRI MAY 3 2013

FLZ024-025-033-038-GAZ154-166-041000-
/O.CON.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
211 PM EDT FRI MAY 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 25 MPH...WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE 
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR 
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND 
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

FLZ023-030>032-037-GAZ136-152-153-164-165-041000-
/O.CON.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/
BAKER-UNION-BRADFORD-CLAY-PUTNAM-WAYNE-BRANTLEY-INLAND GLYNN-
CHARLTON-INLAND CAMDEN-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...PALATKA...JESUP...NAHUNTA...FOLKSTON...
WOODBINE
211 PM EDT FRI MAY 3 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. 
  BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
987 
WWUS72 KJAX 040030
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
830 PM EDT FRI MAY 3 2013

FLZ023-030-031-GAZ136-152-164-040130-
/O.CAN.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/
BAKER-UNION-BRADFORD-WAYNE-BRANTLEY-CHARLTON-
INCLUDING THE CITIES OF...MACCLENNY...LAKE BUTLER...STARKE...
JESUP...NAHUNTA...FOLKSTON
830 PM EDT FRI MAY 3 2013

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
LAKE WIND ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA TONIGHT. 

$$

FLZ024-025-033-038-GAZ154-166-040830-
/O.CON.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
830 PM EDT FRI MAY 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 20 TO 25 MPH...WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE IN WIND SENSITIVE
  OUTDOOR WORK RELATED ACTIVITIES SHOULD USE EXTRA CAUTION OR
  POSTPONE ACTIVITIES UNTIL THE WINDS SUBSIDE. SMALL TWIGS AND
  TREE BRANCHES WILL ALSO BE BLOWN OFF TREES. WITH THE GROUND WET
  FROM RECENT RAIN...SHALLOW ROOTED TREES COULD ALSO BE BLOWN
  OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. PERSONS IN THE ADVISORY AREA SHOULD KEEP
ABREAST OF THE LATEST WEATHER.

&&

$$

FLZ032-037-GAZ153-165-040830-
/O.CON.KJAX.LW.Y.0022.000000T0000Z-130504T1000Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
830 PM EDT FRI MAY 3 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. 
  BOATERS SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
307 
WWUS72 KJAX 040729
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 AM EDT SAT MAY 4 2013

FLZ024-025-033-038-GAZ154-166-050100-
/O.CAN.KJAX.WI.Y.0007.000000T0000Z-130504T1000Z/
/O.EXB.KJAX.LW.Y.0022.000000T0000Z-130505T0100Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS
329 AM EDT SAT MAY 4 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS
  SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

&&

$$

FLZ032-037-GAZ153-165-050100-
/O.EXT.KJAX.LW.Y.0022.000000T0000Z-130505T0100Z/
CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN-
INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE
329 AM EDT SAT MAY 4 2013

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...EAST 20 MPH...WITH GUSTS TO 35 MPH.

* IMPACTS...STRONG WINDS COULD CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. BOATERS
  SHOULD AVOID THE OPEN WATER AND REMAIN CLOSE TO SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at May 3, 3:15 AM EDT, 16 minutes earlier.

Area forecast discussion, May 3, 3:15 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT FRI MAY 3 2013

...WINDY AND WET CONDITIONS TODAY AND TONIGHT...
...ROUGH CONDITIONS OFFSHORE THROUGH MUCH OF THE WEEKEND...

.SHORT TERM /TODAY THROUGH SUNDAY/...
FULL NOR'EASTER UNDERWAY ACROSS THE REGION...WITH BANDS OF RAIN
HEAVY AT TIMES CONTINUING TO STREAM ACROSS NE FL INTO SE GA.
THE BAND OF PRECIP WILL BE SLOW TO NUDGE TO THE SOUTH LATER
TODAY...WITH A SLOW WEAKENING TREND INDICATED BY MOST OF THE
HIGH RES/HEMISPHERIC MODELS. WILL CONTINUE THE AREAL FLOOD WATCH
FOR MOST AREAS THROUGH TONIGHT...WITH ANOTHER 1-3 INCHES POSSIBLE
DURING THE NEXT 24 HOURS. STRONG WINDS WILL CONTINUE THROUGH AT
LEAST TNGT. WILL ISSUE A WIND ADVISORY TODAY/TNGT FOR THE COASTAL
COUNTIES WITH LAKE WIND ADVISORIES INTO THE CENTRAL INLAND COUNTIES.
TEMPERATURES WILL BE HELD DOWN WITH CLOUDS/PRECIP TODAY WITH LOWER
TO MID 70S FOR MOST LOCATIONS. LOWER/MID 60S WILL PREVAIL FOR LOWS
TNGT.

STRONG UPPER LEVEL LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL
MOVE SOUTHEAST OVER THE WEEKEND...WITH THE GULF UPPER LOW BEING
ABSORBED. PRECIP COVERAGE AND WINDS WILL BEGIN TO DECREASE SATURDAY
WITH HEAVY RAINFALL POTENTIAL DIMINISHING. A COLD FRONTAL BOUNDARY
WILL APPROACH THE AREA SATURDAY NIGHT...CROSSING NE FL SUNDAY.
WILL USE HIGH END CHANCE TO LIKELY POPS FOR THE FRONTAL CROSSING.
DAYTIME TEMPERATURES WILL WARM SLIGHTLY FROM THE MUCH BELOW NORMAL
VALUES OF THURSDAY AND TODAY...BUT WILL REMAIN BELOW NORMAL. NEAR
NORMAL LOW TEMPERATURES WILL PREVAIL.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL CONTINUE ALOFT NEXT
WEEK. MODELS IN BETTER AGREEMENT IN SHOWING UPPER LOW OVER NORTH GA
MONDAY ONLY REACHING THE MID ATLANTIC COAST BY MIDWEEK. A DRYING
PATTERN WILL PREVAIL FOR THE LOCAL AREA WITH TEMPERATURES WARMING
TO NEAR NORMAL DURING THE DAY...WITH SEASONABLY COOL LOW
TEMPERATURES.

&&

.AVIATION...
BANDS OF SHOWERS WILL CONTINUE TO STREAM ACROSS ALL PORTS...WITH
MORE OCCASIONAL ACTIVITY AT GNV. MVFR WILL PREVAIL WITH PERIODS OF
IFR IN THE HEAVIER ACTIVITY. WITH TSTM COVERAGE ISOLATED...HAVE
KEPT TS WORDING OUT OF THE TAFS.

&&

.MARINE...
GALES WILL CONTINUE FOR ALL LEGS THROUGH TONIGHT. BY SATURDAY
EXPECT SOLID SCA WITH OCCASIONAL GUSTS TO GALE. WINDS/SEAS WILL
SUBSIDE EARLY IN THE WEEK AS LOW PRESSURE DEPARTS TO THE NE.

RIP CURRENTS: HIGH RISK THROUGH SATURDAY. BREAKERS OF 5-7 FEET
THROUGH TONIGHT WITH A HIGH SURF ADVISORY.

&&

.HYDROLOGY...
AREAL FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. SHORT FUSE ADVISORIES
AND WARNINGS MAY BE NEEDED THROUGH AT LEAST THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  60  73  57 /  80  40  60  50
SSI  71  65  72  65 /  80  40  40  40
JAX  72  64  74  63 / 100  40  50  50
SGJ  73  65  75  65 / 100  60  60  40
GNV  73  61  77  58 /  70  40  40  60
OCF  75  62  80  62 /  60  50  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
     UNION.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BAKER-BRADFORD-
     CLAY-PUTNAM-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-NASSAU-
     ST JOHNS.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR ATKINSON-BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-PIERCE-WARE.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BRANTLEY-CHARLTON-
     INLAND CAMDEN-INLAND GLYNN-WAYNE.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-COASTAL
     GLYNN.

AM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 2 PM EDT SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ALLEN/SANDRIK
Hazardous weather outlook, May 2, 10:40 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 PM EDT THU MAY 2 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-040030-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1040 PM EDT THU MAY 2 2013

...FLOOD WATCH FOR MOST AREAS THROUGH FRIDAY NIGHT...

...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY...

...LAKE WIND ADVISORY FOR COASTAL COUNTIES THROUGH FRIDAY EVENING...

...GALE WARNING FOR COASTAL WATERS THROUGH FRIDAY NIGHT THEN SMALL
CRAFT ADVISORY OVER THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

MODERATE RAINFALL WILL CONTINUE ACROSS MUCH OF NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA...WITH A FLOOD WATCH IN EFFECT. ISOLATED
THUNDERSTORMS WILL ALSO BE POSSIBLE.

STRONG ONSHORE FLOW AND ELEVATED SURF WILL RESULT IN A HIGH RISK
OF RIP CURRENTS AT AREA BEACHES.

THIS ONSHORE FLOW WILL ALSO RESULT IN WINDY CONDITIONS FOR COASTAL
COUNTIES WITH A LAKE WIND ADVISORY IN EFFECT.

A GALE WARNING IS IN EFFECT FOR THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

LOCALLY HEAVY RAINFALL WILL LINGER INTO FRIDAY...WITH THE FLOOD
WATCH REMAINING IN EFFECT THROUGH FRIDAY NIGHT.

WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH FRIDAY FOR
COASTAL COUNTIES WITH A LAKE WIND ADVISORY IN EFFECT.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE AT AREA BEACHES THROUGH
SATURDAY.

GALE WARNING WILL CONTINUE OVER THE COASTAL WATERS THROUGH FRIDAY
NIGHT...WITH A SMALL CRAFT ADVISORY OVER THE WEEKEND.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 2, 9:51 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
951 PM EDT THU MAY 2 2013

FLZ025-033-038-030400-
DUVAL-FLAGLER-ST. JOHNS-
951 PM EDT THU MAY 2 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS...EASTERN FLAGLER AND SOUTHEASTERN DUVAL COUNTIES FOR
STRONG WINDS VALID UNTIL MIDNIGHT EDT...

AT 945 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
SHOW WIDESPREAD RAIN SHOWERS MOVING ONSHORE PRODUCING GUSTY WINDS AT
TIMES. STRONGEST WINDS OF NEAR 40 TO 45 MPH CAN BE EXPECTED ALONG
THE COASTAL AREAS. WINDS OF THIS MAGNITUDE MAY SNAP TREE LIMBS OR
CAUSE POWER OUTAGES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2939 8126 3037 8155 3049 8141 3023 8137
      2994 8129 2988 8126 2977 8125 2944 8110
      2942 8110
TIME...MOT...LOC 0144Z 111DEG 13KT 3047 8294

SHASHY
Local storm report, May 2, 10:01 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 PM EDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            2 W ORTEGA              30.27N 81.74W
05/02/2013                   DUVAL              FL   TRAINED SPOTTER

            A STORM SPOTTER REPORTED ONE OF THE BRANCHES OF THE CEDAR
            RIVER IS ESCAPING ITS BANK.

&&

ARS
Local storm report, May 2, 10:57 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       5 WSW DUNGENESS         30.71N 81.54W
05/02/2013  M5.00 INCH       CAMDEN             GA   TRAINED SPOTTER

            A SPOTTER REPORTED 5 INCHES SINCE MIDNIGHT.

1045 PM     HEAVY RAIN       FLAGLER BEACH           29.47N 81.13W
05/02/2013  M2.19 INCH       FLAGLER            FL   TRAINED SPOTTER

            A SPOTTER IN FLAGLER BEACH REPORTED 2.19 INCHES SINCE 730
            PM THIS EVENING.

&&

ARS
Local storm report, May 2, 11:31 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HEAVY RAIN       KEYSTONE HEIGHTS        29.78N 82.03W
05/02/2013  E1.24 INCH       CLAY               FL   TRAINED SPOTTER

            HEAVY RAINFALL OF ONE TO ONE AND A QUARTER INCH OVER THE
            PAST HOUR. SANDY GROUND IS NOW SATURATED AND RUNNING OFF.

&&

SANDRIK
Local storm report, May 3, 1:37 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     MARINE TSTM WIND 42 ENE ST. AUGUSTINE    30.12N 80.66W
05/03/2013  M42 MPH          AMZ472             XX   BUOY

            PEAK WIND GUST AS A RAIN BAND MOVED OVER THE BUOY.

&&

SANDRIK
Local storm report, May 3, 1:43 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND GST 4 SE ST. AUGUSTINE      29.86N 81.26W
05/03/2013  M46.00 MPH       AMZ454             FL   C-MAN STATION

            PEAK WIND GUST.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:13 PM EDTLake Wind AdvisoryJAXFlagler, Nassau7 hr
May 2, 8:44 PM EDTAreal Flood WarningJAXDuval, Saint Johns8 hr
May 2, 9:51 PM EDTSpecial Weather StatementJAXSaint Johns2 hr
May 2, 10:37 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns4 hr
May 3, 3:31 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Nassau, Union44 hr
May 3, 3:37 AM EDTHigh Surf AdvisoryJAXFlagler, Nassau48 hr
May 3, 4:27 AM EDTFlash Flood WarningJAXSaint Johns3 hr
May 3, 4:40 AM EDTSpecial Weather StatementJAXSaint Johns35 min
May 3, 5:47 AM EDTSpecial Weather StatementJAXSaint Johns43 min
May 3, 6:10 AM EDTFlash Flood WarningJAXDuval3 hr
May 3, 7:31 AM EDTFlash Flood WarningJAXFlagler, Saint Johns3 hr
May 3, 9:24 AM EDTFlash Flood WarningJAXDuval3 hr
May 3, 9:29 AM EDTAreal Flood WarningJAXBradford, Clay, Union2 hr
May 3, 10:27 AM EDTAreal Flood WarningJAXFlagler, Saint Johns8 hr
May 3, 3:16 PM EDTAreal Flood WarningJAXDuval, Saint Johns6 hr
May 3, 3:25 PM EDTAreal Flood WarningJAXBradford, Clay6 hr
May 3, 5:54 PM EDTAreal Flood WarningJAXSaint Johns6 hr
May 3, 12:25 AM EDTAreal Flood AdvisoryJAXCamden110 min

Nearby

Wind Advisories in Florida, 2013Wind Advisories in Georgia, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.